MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

ABBOTT MEDICAL (CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 7120/65
Medical Device Problem Codes Break (1069); High impedance (1291); Over-Sensing (1438); Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that sensing noise was noted on the right ventricular (rv) lead.The pacing impedance had decreased, and on the day of the event, the pacing impedance measurement was high, out of range.Insulation damage was suspected.An x-ray and ct scan were performed.The rv lead was explanted and replaced.There were no adverse events to the patient.
 
Additional Manufacturer Narrative
The reported event of sensing noise, high pacing lead impedance, and insulation damage was confirmed, while the reported event of low pacing lead impedance was not confirmed.As received, a partial lead was returned in two pieces for analysis.Visual and x-ray inspection found the ring electrode cables fractured and separated distal to the suture sleeve tie impressions.The cause of sensing noise and high pacing lead impedance was due to ring electrode cables, consistent with fatigue fracture.An external insulation abrasion breaching the ring electrode cable lumen was found proximal to the suture sleeve tie impressions.In this location, the inner coil lumen was breached, but the ptfe liner of the inner coil and ring electrode etfe cables coating were intact.An external insulation abrasion breaching the optim sheath was also found proximal to the suture sleeve tie impressions.Lead insulation was intact at that location.The cause of insulation damage is consistent with friction to device can.Electrical testing did not find any indication of internal shorts.All other damage found is consistent with procedural damage.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24861519
Report Number2017865-2026-07634
Device Sequence Number10476507
Product Code LWS
UDI-Device Identifier05414734502092
UDI-Public(01)05414734502092(10)
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2011
Device Model Number7120/65
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale